# SDR R61A201905110478

- Difficulty date: April 29, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,030 hours, 23,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- RT HAND GUSSET PLATE AT FR.90 CORRODED AS MARKED. REMOVED AND REPLACED RT HAND GUSSET PLATE AT FR.90 REF.SRM 51-40-02, SRM 51-23-04.  SEE W/O H6790 SN 261 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
